MAUDE Adverse Event Report: MEDTRONIC DOMINICANA STRATA®; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC DOMINICANA STRATA®; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 92866
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information regarding an adjustable shunt.It was reported that the patient's hydrocephalus did not improve significantly after the shunt surgery.It was later discovered that the shunt was blocked.A second surgery was performed to replace the shunt.The patient's status at the time of the report was alive-no injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STRATA®
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key20438605
Report Number9612501-2024-02623
Device Sequence Number18209472
Product Code JXG
UDI-Device Identifier00763000027322
UDI-Public00763000027322
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2026
Device Model Number92866
Device Catalogue Number92866
Device Lot Number0227402525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date10/14/2024
Date Device Manufactured09/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale